# SDR DXTA2022071265780

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N414QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500441
- Aircraft time: 4,050 hours, 3,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Sticking
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR HANDLE HARD TO OPERATE // SIGNOFF//REMOVED MAIN DOOR STEPS AND INSPECTED DOOR HANDLE AND ACTUATORS AND RODS. NO DEFECTS NOTED, LUBRICATED DOOR HANDLE AND LOCK PINS AS REQUIRED. ACTUATED HANDLE, OPERATES SMOOTHLY AT THIS TIME. REINSTALLED DOOR STEPS AS REQUIRED. ALL WORK DONE IN REFERENCE WITH 52-14-00.
